Originally Posted by darbs7
Is anyone experiencing diarrhea? I have been on IP for 13 days. Sometimes I don't have it, but some days it is very bad in the morning. Just wondering. Thanks
There are many things that can effect this and YES, it is common for people to go either way (Big C or Diarrhea). Part of this can be attributed to ketosis as I have read about it on many sites.
It is also possible that you are responding to the supplements. In general, magnesium can cause diarrhea for people. We get a fair amount of magnesium the night before at the end of our day. If you find this happens after you take your morning supplements it is possible on some days your body is right at its threshold for magnesium levels.
It could also have to do with something else you are doing. For instance, on those days are you eating certain foods, veggies or having coffee?
It could also be coincidental to your activities the day before. More or less water, more or less fiber, and a release of toxins as your body burns through fat.
Some people who have been bothered with loose stools while on the diet have been able to use the NOVI LAX offered by Ideal Protein. It has a benefit of regulating bowels so, if you are too lose it can help firm you up. If you are too constipated it helps too loosen you. It works well for some people.